Cylinders in del Pezzo fibrations

Abstract : We show that a del Pezzo fibration $π: V \rightarrow W$ of degree d contains a vertical open cylinder, that is, an open subset whose intersection with the generic fiber of $π$ is isomorphic to $Z\times\mathbb{A}_{K}^{1}$ for some quasi-projective variety $Z$ defined over the function field $K$ of $W$ , if and only if $d \ge 5$ and $π: V \rightarrow W$ admits a rational section. We also construct twisted cylinders in total spaces of threefold del Pezzo fibrations $π: V \rightarrow P^1$ of degree $d \le 4$.
Type de document :
Article dans une revue
Israël Journal of Mathematics, The Hebrew University Magnes Press, 2018, 225 (2), pp.797-815. 〈10.1007/s11856-018-1679-z〉
Liste complète des métadonnées

Littérature citée [16 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01340990
Contributeur : Adrien Dubouloz <>
Soumis le : dimanche 3 juillet 2016 - 14:08:33
Dernière modification le : vendredi 19 octobre 2018 - 11:17:06
Document(s) archivé(s) le : mardi 4 octobre 2016 - 10:38:07

Fichiers

Cylinder-delPezzo.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Adrien Dubouloz, Takashi Kishimoto. Cylinders in del Pezzo fibrations. Israël Journal of Mathematics, The Hebrew University Magnes Press, 2018, 225 (2), pp.797-815. 〈10.1007/s11856-018-1679-z〉. 〈hal-01340990〉

Partager

Métriques

Consultations de la notice

100

Téléchargements de fichiers

72